# SDR SIMA20230421001

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 14,994 hours, 9,863 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

" E 1 FIRE DET FAIL" EICAS MSG APPEARED INTERMITTENTLY IN FLIGHT.-C/A-CHECKED RESISTANCE AND COTINUITY ON LH ENG AND PILON LOOP A AND B SATIFACTORY PER FIM 26-11-00 AND PERFORMED OPS CK OF ENG FIRE DETECT SYSTEM PER AMM 26-11-00 FOUND SYST WORKING PROPERLY
